# SDR UALA2009011200123

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 45,866 hours, 28,875 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: CGAB140001
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE BOTTLE ARMED LT INOP.  REPLACED CARGO SMOKE CONTROL FAULT PANEL, TESTS GOOD.
